# SDR UPS99431139

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 3150 · Central Warning
- Part: Computer
- Condition: Inop
- Location: Te Flap
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, AFTER TAKEOFF WHEN SELECTING FLAPS UP FROM FLAPS 1, CREW GOT WARNING HORN.  AIR TURNBACK DUE TO WARNING HORN.  REMOVED AND REPLACED AURAL WARNING CONTROL LOGIC MODULE.  OPS CHECK GOOD.
